# SDR DALA2022120607803

- Difficulty date: June 3, 2021
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 87,742 hours, 40,322 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3245 1 ERA 588715-14 REVISED TO REV A TO INCORPORATE STAGE II AND III. CORRECTIVE ACTION: COMPLIED WITH ERA. (1828712)
